# SDR DL72W010811

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- Aircraft time: 62,586 hours, 42,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 6519270
- Condition: Out Of Position
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT INBD FLAP INBD TRACK PER AD 90-07-05 AND BAC S/B 727-57-0178, THE UPPER ANTI FRET STRIP WAS FOUND MIGRATED.  THE STRIP WAS REMOVED AND A NEW STRIP INSTALLED PER ER/A 380869-14AD.
